CSpace
goodboussinesq方程的多辛算法
曾文平1; 秦孟兆2; 黄浪扬1
2002
Source Publication应用数学和力学
ISSN1000-0887
Volume023Issue:007Pages:743
Abstract考虑非线性“Good”Boussinesq方程的多辛形式,对于多辛形式,提出了一个新的等价于中心Preissman积分的15点多辛格式。数值试验结果表明:多辛格式具有良好的长时间数值行为。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41069
Collection中国科学院数学与系统科学研究院
Affiliation1.华侨大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
曾文平,秦孟兆,黄浪扬. goodboussinesq方程的多辛算法[J]. 应用数学和力学,2002,023(007):743.
APA 曾文平,秦孟兆,&黄浪扬.(2002).goodboussinesq方程的多辛算法.应用数学和力学,023(007),743.
MLA 曾文平,et al."goodboussinesq方程的多辛算法".应用数学和力学 023.007(2002):743.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[曾文平]'s Articles
[秦孟兆]'s Articles
[黄浪扬]'s Articles
Baidu academic
Similar articles in Baidu academic
[曾文平]'s Articles
[秦孟兆]'s Articles
[黄浪扬]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[曾文平]'s Articles
[秦孟兆]'s Articles
[黄浪扬]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.